# SDR FOTR2019813281

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) STA 950B FRAME HAS 2 FASTENERS W/NO ED AT GILLINER SUPPORT IN WINDOW AREA ON RT SIDE. CUT OUT DAMAGE AREA 1" X .7500" IAW SRM 53-10-4, FIG 1.  FABRICATED FRAME REPAIR 2EA PARTS MAT USED 7075-0 .071 PO 90016396 DIM 13.7500" X 3", 13.7500" X 4" IAW SRM 53-10-4 FIG 1.  HEAT TREATED PART FROM 7075-0 TO 7075-T6 IAW FAS ENG REPORT NR 2-37153-801 REV A LOCATED AND DRILLED 2EA FRAME IAW SRM 51-30-5. TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLLED FRAME REPAIR IAW SRM 51-30-2.
